# SDR IPXA1169026

- Difficulty date: September 2, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 5220 · Emergency Exits
- Part: Lamp
- Condition: Inoperative
- Location: Light Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DISARM LIGHT ON OVERHEAD PANEL EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED DISARM LIGHT IAW MM 33-10-0-0.  OPS CHECKED GOOD.
